MAUDE Adverse Event Report: MEDLINE INDUSTRIES, LP MEDLINE; NEEDLE, QUINCKE, 25GX3.5"

MEDLINE INDUSTRIES, LP MEDLINE; NEEDLE, QUINCKE, 25GX3.5"
Catalog Number PAIN8018
Medical Device Problem Code Tear, Rip or Hole in Device Packaging (2385)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/25/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
On (b)(6) 2026, it was reported that "as the tech was opening the needle to put it on the sterile tray, the package ripped about halfway down the package causing the needle to either touch the outside packaging or their hand.After this action occurred another needle had to be opened so that there was no risk for adding a contaminated needle to the sterile field." there was no reported injury or death, and no follow-up care, medical, and/or surgical intervention or treatment required.
 
Event or Problem Description
Package ripped about halfway down the packaging, causing the needle to become unsterile.
 
Additional Manufacturer Narrative
Added h6 (b) investigation types, but there was no change to the findings or conclusion.

Brand Name
MEDLINE
Common Device Name
NEEDLE, QUINCKE, 25GX3.5"
Manufacturer (Section D)
MEDLINE INDUSTRIES, LP
three lakes drive
northfield IL 60093 2753
Manufacturer Contact
lauren glaeser
three lakes drive
northfield, IL 60093-2753
MDR Report Key24875198
Report Number1417592-2026-00419
Device Sequence Number10028821
Product Code BSP
UDI-Device Identifier10884389622278
UDI-Public10884389622278
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K110194
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 05/18/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberPAIN8018
Device Lot Number25KBM792
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/26/2026
Supplement Date Received by Manufacturer04/21/2026
Initial Report FDA Received Date04/14/2026
Supplement Report FDA Received Date05/18/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/19/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown